# SDR DALA2017020701018

- Difficulty date: February 1, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 52,281 hours, 27,743 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Jackscrew
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HORIZONTAL STAB JACKSCREW WITH DAMAGE ON THE UPPER THREADS.  JACK SCREW REPLACED ON AMDS 2710-01071-05.
